Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2019, Article ID 6107841, 8 pages
https://doi.org/10.1155/2019/6107841
Research Article

Semidiscretization for a Doubly Nonlinear Parabolic Equation Related to the p(x)-Laplacian

Center of Mathematical Research and Applications of Rabat (CeReMAR), Laboratory of Mathematical Analysis and Applications (LAMA), Department of Mathematics, Faculty of Sciences, Mohammed V University, P.O. Box 1014, Rabat, Morocco

Correspondence should be addressed to Abderrahmane El Hachimi; rf.oohay@ihcahlea

Received 28 January 2019; Accepted 31 March 2019; Published 11 April 2019

Guest Editor: Shapour Heidarkhani

Copyright © 2019 Hamid El Bahja et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Akagi, “Doubly nonlinear parabolic equations involving variable exponents,” Discrete and Continuous Dynamical Systems - Series S, vol. 7, no. 1, pp. 1–16, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. N. Antontsev, J. I. Daz, and S. Shmarev, “Energy methods for free boundary problems. Applications to nonlinear PDEs and fluid mechanics,” in Progress in Nonlinear Differential Equations and their Applications, vol. 48, Birkhäuser, Boston, 2002. View at Google Scholar
  3. S. N. Antontsev and S. I. Shmarev, “A model porous medium equation with variable exponent of nonlinearity: existence, uniqueness and localization properties of solutions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 3, pp. 515–545, 2005. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Antontsev and S. Shmarev, “Existence and uniqueness for doubly nonlinear parabolic equations with nonstandard growth conditions,” Differential Equations & Applications, vol. 4, no. 1, pp. 67–94, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Antontsev and S. Shmarev, “Doubly degenerate parabolic equations with variable nonlinearity I: existence of bounded strong solutions,” Advances in Differential Equations, vol. 17, no. 11-12, pp. 1181–1212, 2012. View at Google Scholar · View at MathSciNet
  6. S. N. Antontsev and S. Shmarev, “Evolution PDEs with nonstandard growth conditions. Existence, uniqueness, localization, blow-up,” in Atlantis Studies in Differential Equations, vol. 4, pp. 369–391, Atlantis Press, Paris, 2015. View at Publisher · View at Google Scholar
  7. A. EL Hachimi and H. El Ouardi, “Existence and regularity of a global attractor for doubly nonlinear parabolic equations,” Electronic Journal of Differential Equations, vol. 2002, no. 45, pp. 1–15, 2002. View at Google Scholar · View at Scopus
  8. D. Stan and J. L. Vázquez, “Asymptotic behavior of the doubly nonlinear diffusion equation ut=Δpum on bounded domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 77, pp. 1–32, 2013. View at Publisher · View at Google Scholar
  9. R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer-Verlag, New York, NY, USA, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. Benzekri and A. El Hachimi, “Doubly nonlinear parabolic equations related to the p-Laplacian operator: semi-discretization,” Electronic Journal of Differential Equations, vol. 2003, no. 113, pp. 1–14, 2003. View at Google Scholar · View at Scopus
  11. A. Eden, B. Michaux, and J. M. Rakotoson, “Semi-discretized nonlinear evolution equations as dynamical systems and error analysis,” Indiana University Mathematics Journal, vol. 39, no. 3, pp. 737–783, 1990. View at Google Scholar
  12. Z. Chaouai and A. El Hachimi, “Qualitative properties of nonnegative solutions for a doubly nonlinear problem with variable exponents,” Abstract and Applied Analysis, vol. 2018, Article ID 3821217, 14 pages, 2018. View at Publisher · View at Google Scholar
  13. M. Ružička, Electrorheological Fluids: Modeling and Mathematical Theory, vol. 1748 of Lecture Notes in Mathematics, Springer-Verlag, Berlin, Germany, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. Diening, P. Harjulehto, P. Hasto, and M. Ruzicka, “Lebesgue and Sobolev spaces with variable exponents,” in Lecture Notes in Mathematics, vol. 2017, Springer-Verlag, Heidelberg, 2011. View at Google Scholar
  15. X. L. Fan and D. Zhao, “On the spaces Lp(x)(Ω) and Wm,p(x)(Ω),” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 424–446, 2001. View at Publisher · View at Google Scholar
  16. X. L. Fan, J. S. Shen, and D. Zhao, “Sobolev embedding theorems for spaces ,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 749–760, 2001. View at Publisher · View at Google Scholar · View at Scopus
  17. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer-Verlag, Berlin, Germany, 1983. View at MathSciNet
  18. Y. Fu, “The existence of solutions for elliptic systems with nonuniform growth,” Studia Mathematica, vol. 151, no. 3, pp. 227–246, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. X.-L. Fan and Q.-H. Zhang, “Existence for p(x)-Laplacien Dirichlet problem,” Nonlinear Analysis, vol. 52, no. 8, pp. 1843–1852, 2003. View at Publisher · View at Google Scholar